# SDR ASOA201200932

- Difficulty date: March 7, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,538 hours, 25,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 349.00 BETWEEN LBL 9.0 AND LBL 27.0 HAS SURFACE CORROSION.  REMOVE SURFACE COROSION IAW SRM 51-21-06.  REPAIR CLASSIFIED AS A MAJOR.
